Quelques solutions du système d'Einstein correspondant à la métrique de Taub
Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 3, p. 243-253
@article{AIHPA_1983__38_3_243_0,
     author = {Bray, Marcel},
     title = {Quelques solutions du syst\`eme d'Einstein correspondant \`a la m\'etrique de Taub},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {38},
     number = {3},
     year = {1983},
     pages = {243-253},
     mrnumber = {708963},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPA_1983__38_3_243_0}
}
Bray, M. Quelques solutions du système d'Einstein correspondant à la métrique de Taub. Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 3, pp. 243-253. http://www.numdam.org/item/AIHPA_1983__38_3_243_0/

[1] A.H. Taub, Empty space-times admitting a three parameter group of notions, Ann. Math., t. 53, 1951, p. 472-490. | MR 41565 | Zbl 0044.22804

[2] T. Singh, A plane symmetric solution of Einstein's field equations of General Relativity containing zero-rest mass scalar fields, G. R. G., t. 5, n° 6, 1974, p. 657-662. | MR 414002 | Zbl 0342.53028